Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 9830474, 5 pages
http://dx.doi.org/10.1155/2016/9830474
Research Article

Remarks on Chern-Simons-Higgs Equations in

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Received 27 May 2016; Accepted 1 September 2016

Academic Editor: Eugen Radu

Copyright © 2016 Hyungjin Huh and Guanghui Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove global existence of solutions to Chern-Simons-Higgs equations under the gauge condition . We also find stationary solutions.